Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space

Öz In this paper, for a wide class of integral operators, we consider the problem of their boundedness from a weighted Sobolev space to a weighted Lebesgue space. The crucial step in the proof of the main result is to use the equivalence of the basic inequality and certain Hardy-type inequality, so we first state and prove this equivalence.

Kaynak Göster

Bibtex @ { tbtkmath575263, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2019}, volume = {43}, pages = {301 - 315}, doi = {}, title = {Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space}, key = {cite}, author = {Kalybay, Aigerim and Oınarov, Ryskul} }
APA Kalybay, A , Oınarov, R . (2019). Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space . Turkish Journal of Mathematics , 43 (1) , 301-315 .
MLA Kalybay, A , Oınarov, R . "Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space" . Turkish Journal of Mathematics 43 (2019 ): 301-315 <
Chicago Kalybay, A , Oınarov, R . "Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space". Turkish Journal of Mathematics 43 (2019 ): 301-315
RIS TY - JOUR T1 - Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space AU - Aigerim Kalybay , Ryskul Oınarov Y1 - 2019 PY - 2019 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 301 EP - 315 VL - 43 IS - 1 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space %A Aigerim Kalybay , Ryskul Oınarov %T Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space %D 2019 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 43 %N 1 %R %U
ISNAD Kalybay, Aigerim , Oınarov, Ryskul . "Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space". Turkish Journal of Mathematics 43 / 1 (Şubat 2019): 301-315 .
AMA Kalybay A , Oınarov R . Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space. Turkish Journal of Mathematics. 2019; 43(1): 301-315.
Vancouver Kalybay A , Oınarov R . Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space. Turkish Journal of Mathematics. 2019; 43(1): 301-315.
IEEE A. Kalybay ve R. Oınarov , "Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space", Turkish Journal of Mathematics, c. 43, sayı. 1, ss. 301-315, Şub. 2019